# SDR SWAA2018032020539

- Difficulty date: February 8, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 115A16101
- Part serial: STR15738
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR BEAM HANGER LINK FAILED FREE PLAY CHECK.  R&R LINK IAW AMM.
